Journal of Mathematics and Statistics

Passage to the Differences for the BDF's Methods

Abdelouahab Salmi

DOI : 10.3844/jmssp.2006.427.431

Journal of Mathematics and Statistics

Volume 2, Issue 3

Pages 427-431

Abstract

In this study, we give an improvement to the backward differentiation formula (BDF). We use a formula for the differences that permits us to determine the new coefficients αi^ and γi ^in function of the classical coefficients αi and γi of this method. Our proposed approach decreases the error and the cost of computation. Numerical results for concrete problems are given to support the theory.

Copyright

© 2006 Abdelouahab Salmi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.